# SDR REXA2018091700859

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 28,921 hours, 26,445 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL 0 DEGREES AT CRUISE 21,000 FEET. R&R RT BPSU IAW AMM 27-51-10, ALL CKS GOOD, OK FOR SVC.
